# SDR AALA201610139012

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 22L IS BROKEN.  REMOVED AND REPLACED SEAT 22L EMERGENCY LIGHT IAW AMM 33-51-19.  OP CHECK IS GOOD IAW AMM 33-51-00.
